MathSciNet Relay Station
MathSciNet bibliographic data
MR2607246 37K10 (35A30 35Q53)
Wang, Deng-Shan Integrability of a coupled KdV system: Painlevé property, Lax pair and Bäcklund transformation. Appl. Math. Comput. 216 (2010), no. 4, 1349–1354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement